MathSciNet Relay Station
MathSciNet bibliographic data
MR530051 (80i:58037) 58G15 (58F05)
Lees, J. Alexander Defining Lagrangian immersions by phase functions. Trans. Amer. Math. Soc. 250 (1979), 213–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement